Face , left eye.
I Had Radiesse. I Was Left Disfigured. What to Do?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 8
Radiesse to Left Tear Trough?
Hard to comment with any degree of accuracy on this question with so little information and no pictures. Radiesse should be degraded in about 1 year.
"Disfigured" after Radiesse
I am not sure what you mean by "disfigured." Radiesse is a long-lasting but semi-permanent filler; ie, it does not last forever. From that standpoint, it should dissipate on its own over time and eventually be fully absorbed. If it is bruising and resultant swelling, then it will most likely go down even faster than if it's from the product itself. If, however, you sustained a vascular or tissue injury with loss of skin or other areas, then these are rare but potentially significant complications.
More specifics, preferably including one or more photos, would be helpful in addressing this problem.
I hope that this helps and good luck,
Disfiguration after Radiesse
This isn't enough information for anyone to really help you. What do you mean by disfigured? Do you have asymmetry? Swelling? Redness? The incidence of "disfurement" in Radiesse is nearly zero. Please give us more specifics so we can help you.
You might also like...
Disfigured, What to do?
While is is possible to have some asymmetry after injections, it is usually temporary. It may just need a little more to look balanced. The product will break down in the next 4-6 month so do worry too much. I recommend you follow up with your provider or see someone else you trust to correct the defect.
Sounds like you should return to the injecting surgeon for an evaluation. You may need more Radiesse to help even out the area. Also, you could have some swelling. Radiesse is not permanent. It will go away over time.
Radiesse Caused Disfigurement
I would recommend calling your Physician's office and explaining your scenario, if you haven't already. Your Physician may provide you with a recommendation to balance the asymmetry or provide an additional treatment. If you call for help, then the office will also have a record of your concerns in the unlikely event that it does not subside. It's always a good idea to have documentation of your medical issues and concerns. Try to speak to your doctor who did the procedure and do not try any home remedies or products until you are advised to do so by that Physician.
Disfigured from Radiesse
I am sorry to hear about your situation. I don't know when you had this procedure done, but I would recommend that you return to the injector who did your treatment. There is no product that dissolves Radiesse so time is going to be your best bet, but depending upon the actual "disfigurement" you can possibly have more Radiesse added, or another filler, to make it look better than it does now.
Disfigured after Radiesse
If you haven't already, I would return to the doctor that treated you so that you can be evaluated. Sometimes an additional amount can be added to make the face more symmetric. I'm not sure how long ago you had the treatment, but it's also possible that there could be some asymmetrical swelling from the injection itself that would lessen over time. Without more information, it's difficult to give you any additional advice.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.